Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    241. M. Soelimani-damaneh (Joint with N. Kanzi),
    Slater CQ, optimality, and duality for quasiconvex semi-infinite optimization problems,
    J. Math. Anal. Appl. (to appear) [abstract]   
     
    242. M. Soleimani-Damaneh (Joint with M. Zamani and A. Kabgani),
    Robustness in nonsmooth nonlinear multi-objective programming,
    European J. Oper. Res. 247(2015), 370-378  [abstract]   
     
    243. S. Nobakhtian (Joint with N. Kanzi),
    Nonsmooth multiobjective semi-infinite problems with mixed constraints,
    Pacific J. Optim. (to appear) [abstract]   
     
    244. S. Nobakhtian (Joint with A. Ansari),
    Optimality conditions for isolated local minimum of nonsmooth multiobjective problems,
    Numerical Functional Analysis and Optimization (2015), DOI: 10.1080/01630563.2015.1044611  [abstract]   
     
    245. S. Beigi and A. Gohari,
    Monotone measures for non-local correlations,
    IEEE Transactions on Information Theory 61(2015), 5185-5208  [abstract]   
     
    246. S. Azam and M. Yousofzadeh (Joint with H. Yamane),
    Classification of finite-dimensional irreducible representations of generalized quantum groups via Weyl groupoids,
    Publ. RIMS, Kyoto Univ. 51(2015), 59-130  [abstract]   
     
    247. S. Azam and M. Yousofzadeh (Joint with Y. Yoshi),
    Jordan tori for a torsion free abelian group,
    Front. Math. China 10(2015), 477-509  [abstract]   
     
    248. M. Behboodi (Joint with F. Aliniaeifard),
    The annihilating-ideal graph of a ring,
    J. Korean Math. Soc. 52(2015), 1323-1336  [abstract]   
     
    249. A. Abdollahi (Joint with H. Mousavi),
    Finite nilpotent groups whose cyclic subgroups are TI-subgroups,
    Bull. Malaysian Math. Soc. (2015), DOI: 10.1007/s40840-015-0151-z  [abstract]   
     
    250. R. Rezaeian Farashahi (Joint with B. rashidi and S. M. Sayedi) ,
    Efficient implementation of low time complexity and pipelined bit-parallel polynomial basis multiplier over binary finite fields,
    The ISC International Journal of Information Security 7(2015), 101-114  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.